# SDR FDEA201108163288

- Difficulty date: August 16, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623612
- Condition: Corroded
- Location: Bs 720f-740 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BTWN BS 720F-740.  CUT OUT DAMAGED STRINGER IAW SRM 53-10-3 FIG 1.   FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9  INSTALLED NEW STRINGER SECTION AND SPLICE  IAW SRM 53-10-3 FIG 1.
